Did anyone notice their anxiety increasing in the first few weeks of taking Paxil? Did it end up decreasing at all? If so when?
YES Holly and this is normal when you start any of these SSRI medications for the first 1 to 2 weeks it makes your symptoms worse and we have to bear with it to get through that 2 weeks at most normally then slowly you will start to benefit from it as you continue and if they did not say it's good to take it about the same time each day to help regulate you. So you are not just thinking this is going on it is the medication for sure. hope you get through it fast. Chuck1957
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2011 • 2 answers
Posted 8 Apr 2013 • 1 answer
Posted 24 Jan 2015 • 4 answers
Posted 8 Apr 2017 • 1 answer
Posted 18 Dec 2017 • 2 answers